# SDR SWAA2025052772754

- Difficulty date: May 20, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 17,449 hours, 8,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 FORWARD FLASHLIGHTS WILL NOT TEST<[01] REMOVED/REPLACED FLASHLIGHTS IAW AMM 25-64-00; OPS CHECK GOOD THIS CLEARED MEL;[02] REF LP 622649E 189 05252025
